# SDR CA000829015

- Difficulty date: August 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,681 hours
- Engine: Pwa PT6A34
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 7X19
- Condition: Frayed
- Location: Flight Controls
- Part time: 302 hours
- Component: Cable Assembly, C3CF1975R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILST CARRYING OUT AN 800 HOUR INSPECTION OF THE AIRCRAFT, SEVERAL CABLES WERE FOUND THAT HAD A QUANTITY OF BROKEN STRANDS BEYOND THE ALLOWABLE LIMITS. THIS IS ONE OF TH CABLES THAT WAS FOUND. IT SHOULD BE NOTED THAT THE AIRCRAFT MANUAL STATES THAT THE CABLES MUST BE INSPECTED THROUGHOUT THEIR ENTIRE LENGTH. IN ORDER FOR THIS TO BE ACCOMPLISHED, THE CABLES MUST BE REMOVED FROM THE AIRCRAFT. IT SHOULD BE NOTED THAT THESE DEFECTIVE CABLES WOULD NOT HAVE BEEN FOUND BY INSPECTING THE CABLES WHILE STILL INSTALLED ON THE AIRCRAFT.
